loading page

An unusual and severe case of paclitaxel-induced hand-foot syndrome
  • +4
  • Ichrak Ben Abdallah,
  • Sonia Bennaser,
  • Aref Zribi,
  • Jihene Ayari,
  • Sana Fendri,
  • Mehdi Balti,
  • Abderrazek Haddaoui
Ichrak Ben Abdallah
University of Tunis El Manar Faculty of Medicine of Tunis
Author Profile
Sonia Bennaser
University of Tunis El Manar Faculty of Medicine of Tunis
Author Profile
Aref Zribi
University of Tunis El Manar Faculty of Medicine of Tunis
Author Profile
Jihene Ayari
University of Tunis El Manar Faculty of Medicine of Tunis
Author Profile
Sana Fendri
University of Tunis El Manar Faculty of Medicine of Tunis
Author Profile
Mehdi Balti
University of Tunis El Manar Faculty of Medicine of Tunis
Author Profile
Abderrazek Haddaoui
University of Tunis El Manar Faculty of Medicine of Tunis
Author Profile

Abstract

Hand and foot syndrome (HFS) is a toxic dermatologic reaction to chemotherapy, commonly described with capecitabine, 5fluouracile, vinorelbine, and cytarabine. Taxanes are less likely to induce HFS, and very few cases reported paclitaxel-induced HFS. We report a serious case of HFS induced by paclitaxel in a breast cancer female.

Peer review status:ACCEPTED

27 Sep 2020Submitted to Clinical Case Reports
29 Sep 2020Submission Checks Completed
29 Sep 2020Assigned to Editor
06 Oct 2020Reviewer(s) Assigned
12 Oct 2020Review(s) Completed, Editorial Evaluation Pending
19 Oct 2020Editorial Decision: Revise Minor
29 Oct 20201st Revision Received
31 Oct 2020Submission Checks Completed
31 Oct 2020Assigned to Editor
31 Oct 2020Review(s) Completed, Editorial Evaluation Pending
03 Nov 2020Editorial Decision: Accept